Join the 'Quasense' group to help and get support from people like you.
We found 36 questions associated with the 'Quasense' topic.
Posted 15 Jan 2014 by Dyeates • 2 answers
HI.. I HAVE BEEN TAKING QUASENSE FOR 2 1/2 MONTHS... I TAKE THE PILL EVERY SINGLE DAY AT THE EXACT SAME TIME (10PM) AND HAVE NOT MISSED A DAY! FOR THE PAST 3 WEEKS I HAVE BEEN HAVING CONTINUOUS BREAK THROUGH BLEEDING EVERY SINGLE DAY (ANNOYED!!) AND IT SEEMS AS IF IM LIKE ON MY PERIOD (100% RED ...
Is it normal not to start your period on the inactive iron pills,but the first week of active pills?
Posted 1 Jan 2016 by Katiecakes210 • 0 answers
Hi I'm 26 years old and I previously have been on quasense a continuation of active pills for 3 months without a period , I have been on this bc for years and I recently switched to microgestion 1/20 fe due to side effects of the quasense. When I reached the last week containing the iron I did ...
Posted 26 Dec 2015 by Lmccoy721 • 0 answers
... taking them? I've also been having heavy sweats,mood swings and migraines. My spotting isn't heavy but it's not stopped.
Have been on Quasense for over a month and a half and have spotted for he past 5 weeks and have been
Posted 23 May 2015 by LoriPerry • 1 answer
... having very heavy bleeding for a week. My stomach cramps really bad too every day for the past week
Posted 13 Nov 2014 by catqueen • 1 answer
I've been on Quasense extended cycle for over a year now and I'm still experiencing breakthrough bleeding. It usually happens during weeks 5-8 and its a really dark rusty color. I know that breakthrough bleeding is common during the first few months or whatever, but I feel like I ...
I just started taking Quasense about a month and a half ago. Before this I was on TriSprintec which?
Posted 12 Mar 2015 by jazzergirl • 1 answer
... is a pill that you get monthly periods. The first month went great--no pain and no bleeding. Since I started the second month of pills (about 2 weeks now) I have had light to mild bleeding everyday! Is this normal? Do I need to call my doctor? If it's like this normally, I'd rather ...
Posted 8 Feb 2015 by warmdays • 1 answer
Should I stop to give myself a period, even though I just had one 2 weeks ago, or keep taking the pill and keep spotting, it is so annoying. I am going on vacation and don't want to be spotting. I also have another monthly pill which I could start without taking a break and hope the spotting ...
Posted 19 Feb 2015 by plira • 1 answer
Posted 6 Jul 2012 by redhead27 • 3 answers
I used to take Seasonale (or the generic... Jolessa, Quasense, etc.) years ago and then my insurance ran out. I did not have it again until this year. I had been 5 years without it. The first time I took it, I had zero problems. However, I just finished my first pack of Jolessa (was prescribed ...
Posted 13 Apr 2014 by Gabbyhernandez31 • 1 answer
I have been on Quasense for over a year now and I am just now having breakthrough bleeding, almost as if I'm actually on my period because it's that heavy. By inactive pills start in about two weeks, can I just start a brand new pack right away since I basically already got a period or ...
Posted 1 Jun 2014 by teetee1217 • 1 answer
I have strong cramps like my period is on, but it hasnt come yet. And i have no blood coming out. And im finished taking my inactive pills.
Posted 1 Jul 2014 by annieray117 • 2 answers
So I've been on Quasense for at least a couple of months now. well I'm just ending, on my last week and expecting my period soon. Friday i forgot to take it due to work, same thing saturday but my bf and i had sex that evening and he didn't pull out. It was on sunday evening that i ...
Posted 27 Jan 2014 by Dyeates • 1 answer
ok.. I have one more week before I take the inactive pills (pink pills).. I know that I have to take a break from the pill to get a period but do I necessarily have to take the ACTUAL inactive pills since its "inactive".. could I just wait that week without taking the inactive pills and ...
Posted 11 Dec 2013 by RaeRae11611 • 1 answer
... but it hasnt started. Usually it starts two days after i stop the active pills but this time nothing. Ive never missed a pill and havent been on antibiotics through my entire pack. Could my period just be disappearing from long term use of birth control?
Posted 12 Oct 2013 by Karen watts • 1 answer
Bleeding and just passes a large (table spoon size) hard and clotty thing. She is also cramping and extremely moody. Is this in any part normal. Her break through bleeding and has lasted several week and now we have this blob. Any advise???
Ask a Question
Related Condition Support Groups
Quasense Patient Information at Drugs.com
- Quasense Information for Consumers
- Quasense Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quasense (detailed)